advertisement
Question
Posted by: ED | 2010-09-30

Ciplatrim en menstruasie

Ek het 7 mnde terug die merina laat insit na my kind se geboorte, my menstruasie is baie lig, intendeel amper niks. Ek gebruik ciplatrim vanaf 6 Sep 2010, my menstruasie is nou erger en langer. Kan dit die ciplatrim wees wat dit veroorsaak?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that the Ciplatrim should cause this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement